# SDR GTIA2015100901385

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 5,053 hours, 2,363 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE STALLED, OIL PRESSURE DROPPED TO ZERO, OIL FILTER CLOGGED LIGHT CAME ON AND ENGINE WAS SHUTDOWN.  FLIGHT DIVERTED.  R & R NR 2 ENGINE.
